Inequality constraints in the fractionally integrated GARCH model


Conrad, Christian ; Haag, Berthold R.



DOI: https://doi.org/10.1093/jjfinec/nbj015
URL: https://academic.oup.com/jfec/article/4/3/413/2882...
Additional URL: https://www.researchgate.net/publication/5213498_I...
Document Type: Article
Year of publication: 2006
The title of a journal, publication series: Journal of Financial Econometrics
Volume: 4
Issue number: 3
Page range: 413-449
Place of publication: Oxford
Publishing house: University Press
ISSN: 1479-8409 , 1479-8417
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Conrad, Christian ; Haag, Berthold R. (2006) Inequality constraints in the fractionally integrated GARCH model. Journal of Financial Econometrics Oxford 4 3 413-449 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item